Review: could Kale cause Gastritis?
Summary: there is no Gastritis reported by people who take Kale yet.
We study 3 people who have side effects while taking Kale from FDA and social media. Find out below who they are, when they have Gastritis and more.
You are not alone: join a mobile support group for people who take Kale and have Gastritis >>>
Kale has active ingredients of cabbage. (latest outcomes)
Gastritis (inflammation of stomach) has been reported by people with osteoporosis, high blood pressure, pain, rheumatoid arthritis, depression. (latest reports from 27,666 Gastritis patients)
On Jan, 2, 2015: No report is found
Do you have Gastritis while taking Kale?
You are not alone! Join a mobile support group:
- support group for people who take Kale
- support group for people who have Gastritis
Drugs in real world that are associated with:
Could your condition cause:
Can you answer these questions (Ask a question):
- Interaction between cialis and ibuprofen
Takin ibuprofen to reduce headache and mialgias by cialis produced gastritis
- For the past 7 years have gotten these severe painful attacks. i get about 1 to 2 a year. they start out like a case of food poisoning with diarrhea and vomiting. the pain is intense and as severe (2 answers)
The pain is intense and severe as all natural childbirth. The pain is so intense I cannot move, talk, or function. I just keep heaving bile until I am so dehydrated I get taken to the emergency room. They run tests and CAT scans on me but can never find anything. I have gone to a specialist in the past and he thought it could be Irritable Bowel Syndrome (which it is not). After this recent attack I went to a bspecialist that suggested it could be gastritis. He suggested the medicine. What throws me off is I cannot find accounts of such severe gastritis. The pain in experiencing is CRIPPLING. Does anyone else have it had INTENSE PAINFUL attacks and if so is it gastritis??
- How do you fix gastritis headaches when you get them everyday? (2 answers)
I was diagnosed with Esophagus Acid Reflex and gastritis two months ago. Everyday now for the last two months I have been suffering migraine headaches. None of my doctors seem to know why or how to fix it. Is there a certain diet I should be eating that would make the headaches stay away? Is there a medication I could take everyday to help?
- How does nortriptylin help with gastritis
My doctor had prescribed nortriptyline for my gastritis, but doesn't seem to be helping. I take tablets but could take 3. Is this a good medication for my condition?
- Does depakote cause gastritis?
My daughter is 32, autistic, nonverbal, with epilepsy, with severe/profound mental impairment.
She was on tegretol for seizures, then it was changed to depakote. She used to weigh 120 pounds, but now, refuses to eat, has lost 15 pounds, and is always touching her stomach as if it hurts. She had an internal gastric exam, no obstructions were found except that she had gastritis.
She is also taking other psych meds for aggression and depression. For now the staff is concerned because she is not eating.
I am very concerned, my daughter cannot speak and cannot relate what is happening to her physically. I am hoping to hear and learn from this community. Thank you, Mireya's mom.
More questions for: Kale, Gastritis
You may be interested at these reviews (Write a review):
- Rash from eating kale
I ate kale for the first time on Monday. I only had a small bowl of fresh mixed green salad, so it wasn't entirely Kale. By Tuesday, I had a small rash on my left hip. I ignored it at first. Thursday evening, I decided to eat a large kale salad with other veggies and salmon, all of which I have eaten regularly aside from kale. Friday morning, my entire body was covered in the same rash that appeared Tuesday. I went to the ER. The doc said it was some type of allergic reaction. The ONLY thing I did/consumed different was the kale. I can't find much about it's reactions, though.
More reviews for: Kale, Gastritis
Comments from related studies:
From this study (6 months ago):
Caroline on Jul, 25, 2014:
I am a 66 y.o. female with a dx of ankylosing spondolitis. I have been on B-12 injections off and on for about 10 years. Over the last 8 months I have had repeated bouts of severe gastritis, no pain. The gastritis is extremely severe at night, with diarrhea. The episodes last about 3 weeks and suddenly disappear. I also have had right hand swelling and numbness with some of the episodes. I have lost over 20 #. I am beginning to notice this pattern following a B-12 injection. I take them rather sporadically, and so the episodes are sporadic. But they are debilitating.
From this study (6 months ago):
Also utilizing testosterone pellet therapy for low testosterone. Had colonoscopy today, gastroenterologist said melanosis of colon could be from drinking herbal tea. Everything I have read relates to laxative abuse, senna use etc. Do not use laxatives and the only herbal tea I drink is a roibus tropica tea blend from Teavana (20 oz daily). Eat a diet high in fiber. Also take a multi vitamin (Alive once daily for women 50+). Just stumped as to what else could cause the melanosis in my colon? Thank you!
Post a new comment OR Read more comments
NOTE: The study is based on active ingredients and brand name. Other drugs that have the same active ingredients (e.g. generic drugs) are NOT considered.
WARNING: Please DO NOT STOP MEDICATIONS without first consulting a physician since doing so could be hazardous to your health.
DISCLAIMER: All material available on eHealthMe.com is for informational purposes only, and is not a substitute for medical advice, diagnosis, or treatment provided by a qualified healthcare provider. All information is observation-only, and has not been supported by scientific studies or clinical trials unless otherwise stated. Different individuals may respond to medication in different ways. Every effort has been made to ensure that all information is accurate, up-to-date, and complete, but no guarantee is made to that effect. The use of the eHealthMe site and its content is at your own risk.
You may report adverse side effects to the FDA at http://www.fda.gov/medwatch/ or 1-800-FDA-1088 (1-800-332-1088).
If you use this eHealthMe study on publication, please acknowledge it with a citation: study title, URL, accessed date.